rash from Warners "This Is Not a Bra" bra
Just learned about the formaldehyde in Victoria Secret bras when I went online to try to figure out why I have this red, burning rash under and around my bra. It's all over my torso and arms. I recently bought the Warners "This Is Not a Bra" underwire bra. This reaction didn't happen right away, but maybe the fabric starts to break down with wear and washing, and releases the formaldehyde (or other hideous chemicals). Anyone else having this reaction?
I was reading down the list on this Allergy Community to see if there were any posts on sinus problems when I noticed you had what looked to be a duplicate post - I am very active on another community but rarely on this one.
So, in spite of the fact I'm a guy and have zero experience with your question I will note I recall without detail something in the "news" about Victoria Secrets and a problem, perhaps, such as you suspect. Seem reasonable to take action, such as returning to a product used in the past you know didn't cause the current problem.
Now the only real help I have, is you may want to correct your "profile" to show female rather than male.
I've had a Warners bra for a year or two and just recently it started making my breasts itch and break out in rash. I'm thinking the same as you. Maybe they break down over time. I didn't know it contained formaldehyde.Yuk!!!!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.